Welcome to HEALTHCARE MAGIC..
I have gone through your query and can understand your concerns....
As per your complain Methotrexate
is used to treat certain types of cancer of the breast, skin, head and neck, or lung. It is also used to treat severe psoriasis
and rheumatoid arthritis
Methotrexate has no direct effect on the teeth and gums but it is seen to cause mouth ulcers and dryness of mouth..
Dry mouth can lead to increase in the incidence of caries and gum diseases due to lack of flushing action by the saliva which flushes off debris from the teeth and gums which can cause infection in the absence of saliva..
As you have stopped the intake of Methotrexate there must be relieve in the dryness of mouth and thus the dental decay
has also reduced or ceased..
You need not to worry as you still have to continue the intake of this medicine you can still reduce the incidences of infection by maintaining proper oral hygiene
and taking drugs that stimulate saliva secretion like Pilocarpine
and drinking plenty of water..
Along with it professional guidance by a dentist
by getting regular dental checkups can help..
Hope this information helps..
If you find the answer helpful please give me a Five Star Review and click on found the answer helpful as a token of appreciation..
Thanks and regards..
Dr.Honey Nandwani Arora..